# SDR SWIA202506130012

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 48,134 hours, 41,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32156221
- Part serial: 1557
- Condition: Faulted
- Location: Zone 100
- Part time: 20,738 hours, 19,711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 7000 WITH ONLY ONE PACK WORKING (RH) THE RIGHT PACK FAILED. CABIN ALT CAUTION. RAN QRH AND DID NOT SOLVED THE ISSUE CABIN ALT WARNING NEXT.   (FLIGHT 4641 - FILED CLOSED)  PLEASE REFERENCE AML 1627900   REMOVED AND REPLACED RIGHT SIDE FUSELAGE PRESSURE REGULATING AND SHUT OFF VALVE REF TO CRJ  200 AMM 36-11-00 OPS TEST GOOD AT THIS TTIME
